Advertisement

When should I call my doctor if I am taking Dilaudid?

If you're taking Dilaudid (hydromorphone), call your doctor right away if you have trouble breathing or if you faint or feel like you might faint. Taking Dilaudid can cause a variety of other side effects, including:
  • drowsiness
  • dizziness and light-headedness
  • nausea, vomiting, constipation and stomach pain
  • skin rash
  • difficulty urinating
If these symptoms become chronic or severe, tell your doctor. If you think you or someone you know may have taken an overdose of Dilaudid or any other drug, call your local poison control center at (800) 222-1222.

Continue Learning about Opiate Agonists

What are opioid medications?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid medications are strong prescription medications that change the way your brain handles pain s...
More Answers
What opioid medications can help treat severe headaches?
Egilius L. Spierings, MDEgilius L. Spierings, MD
If you suffer severe headaches frequently, if not daily, one strategy to consider is a long-acti...
More Answers
How can I prevent opioid medication withdrawal symptoms?
Travis M. Hendry, MDTravis M. Hendry, MD
To avoid opioid medication (strong medications that affect the way your brain handles pain signa...
More Answers
Can I use fentanyl if I have a history of asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You may be able to use Actiq (fentanyl) if you have a history of asthma, but you should tell your do...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.